# SDR QXEA200301362

- Difficulty date: October 26, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALING ANGLE FOR LOWER COWL ABOVE OIL COOLER IS CHAFED ON INBOARD ANGLE SIDE.  REPAIRED IAW DHC-8 RD 8-54-967.
